T Nation

Sustanon 250 & Sore Back

Not first time user…but first time incident. On Sunday I took a shot of 2cc sustanon 250 and 1cc deca 250mg combined. I injected into the right butt cheek and went to bed. Monday everything was okay and I went to the gym. I trained my usual Chest, shoulders, Back. Everything seemed fine.

Tuesday morning I woke up and had a spot on my lower back (L5-S1) region that was extremely sensitive to touch. I wanted to know if there is a chance I injected wrong and the gear went to the spine or is it a coincidence that I sprained my back during bent over’s?

My fear is that I angled the gear wrong and it went into the spinal cavity. Any help or suggestion would be greatly appreciated. Again, this is not my first cycle. 8th actually.

its been over two days then …how does it feel now? not to get you jittered up…but i have read time and again ppl cautioning not to hit nerves when you inject…but buttocks i dunno how clustered nerves are around there.

can someone chime in?

Why would you take Sustanon and Deca? Does’t Sustanon have Deca in it already?

nope sus is a combo of ofur different tests. test prop, test decanoate,test iso and test pheny. dont really know what to think about your back, dont really think it is to do with the shot.

This post was flagged by the community and is temporarily hidden.

Hey everybody,
Thanks so much for the input. My back pain has gone away 95% and I think it has to do more with the bent over rows and maybe pulling a muscle instead of the inject. The site is not sore anymore and infact did my second of the week on wed. and no ill effects.
Again thanks for your input.